# SDR DALA2024061406105

- Difficulty date: May 28, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- Aircraft time: 109,356 hours, 15,748 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: UNKNOWN
- Condition: Odor
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START FA CALLED ON TAXI SPEAKING OF SULFUR/EGG SMELL THROUGHOUT THE CABIN. REPORT CAME FROM FIRST CLASS CABIN / GALLEY. IFE REBOOT OCCURRED ABOUT THE SAME TIME.  REMOVED AND INSPECTED BOTH RECIRC FAN FILTERS WITH NTF. REMOVED AND REPLACED COFFEE MAKER #1 IAW B767 AMM 25-31. OPS + LEAK CK GOOD. AS PRECAUTION REMOVED AND REPLACED BOTH RECIRC FAN FILTERS IAW B767 AMM 21-25. OPS CHECK GOOD.
